# SDR AALA20120120TUL22

- Difficulty date: January 20, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 66,514 hours, 18,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

STATION 395 STRINGER 15 RIGHT DAMAGED BY FOD.  INSTALLED DOUBLER REPAIR PER SRM 53-00-01-2R-3.
